Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
125 Doctors are Online

Have burning in stomach and loose stools. What medicines can I take?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2000
Answered : 898 Questions
what medicines can i take for burning in stomach and loose stools
Posted Sat, 29 Sep 2012 in Digestion and Bowels
Answered by Dr. Divya Kuttikrishnan 2 hours later
Hi there,

Thanks for writing in .

Before I start answering your query, I would like to have some additional information.

When did the burning sensation in the stomach and loose stools start? Has it been there since 2-3 days or 2-3 weeks or months?
Where exactly is the burning sensation? In the upper central part of abdomen/right/ left?
Any history of associated weight loss or loss of appetite?
History of stress/anxiety/fatigue/dizziness?
History of smoking/ alcohol?
About the loose stools, how many episodes do you have per day?
Is it watery/ formed? Any blood or mucus in the stools? Any lower abdominal pain or fever associated with this loose stools?
Any other members in the family suffering from loose stools ?

Kindly get back to me with the above details. I will be in a better position to answer your question.

Awaiting your reply,

Dr. Divya Kuttikrishnan

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to

The user accepted the expert's answer

Ask a Gastroenterologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor